CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Pinski-F-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2016 | 2015 | 2012 | 2011 | 2010
Number of items: 6.

2016

Ottobre, Michela and Pillai, Natesh S. and Pinski, Frank J. et al. (2016) A Function Space HMC Algorithm With Second Order Langevin Diffusion Limit. Bernoulli, 22 (1). pp. 60-106. ISSN 1350-7265. https://resolver.caltech.edu/CaltechAUTHORS:20160715-161420502

2015

Pinski, F. J. and Simpson, G. and Stuart, A. M. et al. (2015) Algorithms for Kullback--Leibler Approximation of Probability Measures in Infinite Dimensions. SIAM Journal on Scientific Computing, 37 (6). A2733-A2757. ISSN 1064-8275. https://resolver.caltech.edu/CaltechAUTHORS:20160715-163821138

Pinski, F. J. and Simpson, G. and Stuart, A. M. et al. (2015) Kullback-Leibler approximation for probability measures on infinite dimensional spaces. SIAM Journal on Mathematical Analysis, 47 (6). pp. 4091-4122. ISSN 0036-1410. https://resolver.caltech.edu/CaltechAUTHORS:20160715-170335769

2012

Pinski, F. J. and Stuart, A. M. and Theil, F. (2012) Γ-Limit for Transition Paths of Maximal Probability. Journal of Statistical Physics, 146 (5). pp. 955-974. ISSN 0022-4715. https://resolver.caltech.edu/CaltechAUTHORS:20160728-155454420

2011

Beskos, A. and Pinski, F. J. and Sanz-Serna, J. M. et al. (2011) Hybrid Monte Carlo on Hilbert spaces. Stochastic Processes and their Applications, 121 (10). pp. 2201-2230. ISSN 0304-4149. https://resolver.caltech.edu/CaltechAUTHORS:20160804-150437807

2010

Pinski, F. J. and Stuart, A. M. (2010) Transition paths in molecules at finite temperature. Journal of Chemical Physics, 132 (18). Art. No. 184104. ISSN 0021-9606. https://resolver.caltech.edu/CaltechAUTHORS:20161108-161530502

This list was generated on Thu Aug 13 08:20:21 2020 PDT.